Skip to content
Free Delivery on Orders over £35
Free Pickup in Store
Paracetamol 500mg 16 Tablet
6721369
£0.69
Description

For the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, for the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

How to Use

Dosage: For adults and children over 16: Take 1-2 capsules (500mg-1g) every 4-6 hours as needed. Do not exceed 8 capsules (4g) in 24 hours. For children aged 10-15: Take 1 capsule (500mg) up to 4 times a day. Do not exceed 4 capsules (2g) in 24 hours. Do not take for more than 3 days without consulting a doctor.

Method of Use: For oral use only. Swallow the capsule(s) whole with a drink of water. Do not chew or crush. Leave at least 4 hours between doses.

Product Advice

Store in a cool, dry place

Ingredients

Active Ingredient: Paracetamol 500mg per capsule. Other Ingredients: Starch 1500, Magnesium Stearate, Sodium Lauryl Sulphate. Capsule Shell: GELATIN, Erythrosine (E127), Patent Blue V (E131), Titanium Dioxide (E171), Quinoline Yellow (E104). Always read the label before use.

Quantity:
Paracetamol 500mg 16 Tablet
Paracetamol 500mg 16 Tablet
£0.69
Tax included. Shipping calculated at checkout.

Pickup available at John Bell & Croyden

Usually ready in 2-4 days

View store information

Paracetamol 500mg 16 Tablet

John Bell & Croyden

Pickup available

50 Wigmore Street
London W1U 2AU
United Kingdom

+442079355555

Secure payment
Free returns
Need help? Contact us.

You may also like...